A Note on Posner s Theorem with Generalized Derivations on Lie Ideals
Rendiconti del Seminario Matematico della Università di Padova, Tome 122 (2009), pp. 55-64
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2009__122__55_0,
author = {De Filippis, Vincenzo and Tammam El-Sayiad, M. S.},
title = {A {Note} on {Posner} s {Theorem} with {Generalized} {Derivations} on {Lie} {Ideals}},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {55--64},
year = {2009},
publisher = {Seminario Matematico of the University of Padua},
volume = {122},
mrnumber = {2582830},
zbl = {1183.16035},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2009__122__55_0/}
}
TY - JOUR AU - De Filippis, Vincenzo AU - Tammam El-Sayiad, M. S. TI - A Note on Posner s Theorem with Generalized Derivations on Lie Ideals JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2009 SP - 55 EP - 64 VL - 122 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2009__122__55_0/ LA - en ID - RSMUP_2009__122__55_0 ER -
%0 Journal Article %A De Filippis, Vincenzo %A Tammam El-Sayiad, M. S. %T A Note on Posner s Theorem with Generalized Derivations on Lie Ideals %J Rendiconti del Seminario Matematico della Università di Padova %D 2009 %P 55-64 %V 122 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2009__122__55_0/ %G en %F RSMUP_2009__122__55_0
De Filippis, Vincenzo; Tammam El-Sayiad, M. S. A Note on Posner s Theorem with Generalized Derivations on Lie Ideals. Rendiconti del Seminario Matematico della Università di Padova, Tome 122 (2009), pp. 55-64. http://geodesic.mathdoc.fr/item/RSMUP_2009__122__55_0/